The Dangers Of Mixing Tramadol And Percocet

The Dangers Of Mixing Tramadol And Percocet


Medical professionals all around the country offer Tramadol and Percocet to pain sufferers very frequently. Both medications are effective and fairly safe, when utilized as instructed. Unfortunately, mixing Tramadol and Percocet is a bad idea and can result in major complications and increased risks. With this in mind, you should make sure to avoid mixing these drugs, at all costs. The reasons will be provided below for your consideration.

The Side Effects Of Tramadol

In order to understand the dangers of mixing these two drugs, it is a good idea to get a better understanding of the effects of Tramadol. These can be found below.

  • Abdominal fullness and pain
  • Bloating
  • Blood in your urine
  • Blurred vision
  • Increased blood pressure
  • Dizziness
  • Increased heart rate

The Side Effects of Percocet

At the same time, it is essential to explore the negative side effects of Percocet. These will be listed below.

  • Stomach pain
  • Nausea
  • Loss of appetite
  • Vomiting blood
  • Dark urine
  • Dizziness

The Dangers of Mixing Tramadol and Percocet

Above, you have found the dangers of Tramadol, as well as the negative side effects of Percocet. When these medications are used separately and at the recommended doses, these side effects can likely be avoided. However, the risks are elevated dramatically, when these medications are combined and the dosages are increased! Suffice to say, you should never mix these drugs, as the dangers are tremendously severe and potentially life threatening.

David Warren
David Warren

Pharmaceutical specialist at Wealthformyhealth.com
David Warren is a pharmaceutical specialist that dispenses prescription medication on a daily basis. He received a Bachelor of Science degree in pharmacy from the University of Tennessee in 1991. With over 50 publications on medication-related and pharmacy topics, David has been able to share his experiences and knowledge with others.

David with lots of experience and knowledge in medications that are utilized to treat a wide range of medical conditions. Before David dispenses a medication to a patient, he will go over the side effects, dosage recommendation and contraindications.
David Warren

You might also like

4 Comments
  1. Chris.P.Bacon August 27, 16:03 Reply
    I am retired Army and have a bad neck injury and back injury that caused my medical retirement at 17 years. with that said. I am prescribed Norco/Hydrocodone 7.5MGX3 and Tramadol 50mgX3 daily. as well as 600mg of Gabapentin at night for neuropathic pain. I have been on this since 2014 under a pain management clinic. While I agree that nobody should stack the meds. Meaning take a tramadol and chase it with a Oxy/Norco. space them out. That's what my doctor has had me doing for 3 years now. I am also on Clonazepam for PTSD.1MGx3. I am Disabled. I had to have my left kidney removed. Thanks army and I have a lung disease, Sarcoidosis as well. But I can't take Prednisone so I am kind of screwed. I suffer chest pain from the 7 masses that have enlarged and spread. The pain meds definitely help with that. I agree that some of these post use worst case scenarios. Maybe try giving the side affects as well as also explaining that if your doctor has you taking both and you are fine with the dosing then it's fine. It seems all these Hoity Toity Pharmacist seem to have a problem with people who come in with scripts for pain meds that they are legitimately prescribed.my Pharmacist knows me and I have never called my doctor saying I lost my meds or they were stolen. It's the Pharmacist job to shut up and do his job. And that job is filling prescriptions. if he or she has a problem with a script? call the doctor who prescribed it.I know I am rambling and I do apologize but I feel strongly about certain issues. I never thought I would be on pain meds or meds for ptsd.my BP and other issues. I had a pharmacist fired back in 2011 for her unprofessional attitude. She had her Doctorate as well but she forgot about HIPPA and her temper and screamed at the tope of her lungs..MR.???? your pain medication and your Viagra are ready. Yes I was embarrassed. I know who to call and she was fired.. anyway. don't fret over the small stuff lol. Go to a good pharmacy and ask the pharmacist how they feel.99% will tell you the truth.1% will try to scare you as they are biased against pain meds unless you have cancer. news flash. There are plenty of medical conditions that cause people to be in extreme pain and have to live with it. we aren't all junkies who take pain meds. I was a police officer first then joined the army.my wife is a nurse practitioner so I get the scoop lol. be safe and take your meds as prescribed . never abuse them as that's what has cause the DEA to get involved. one bad apple ruins it for the rest of us. Or makes it harder. that is all. jjv
  2. Sally April 20, 11:08 Reply
    My doctor prescribed me Percocet and Tramadol and I was told I could take both actually, as long as I follow the prescribed dosing (3 Percocet a day, 4 tramadol a day) I'm interested in the credentials of who is writing these articles. I just read another article on here saying how dangerous it is to take tramadol and gabapentin together but that's actually what I'm currently prescribed (no longer need the percocet). My current regimen was prescribed by a top internal medicine doctor and recommended by my neurosurgeon (he actual works at one of the best hospitals in Boston so I do trust his judgement). What's with the fear mongering? I mean, you have to use common sense and take as prescribed but these articles make it sound like every single person who takes these medications will either die or turn into a drug addict. Seems a little ridiculous and makes the site much less trustworthy. I actually only found the site because I wanted to check interactions between an allergy med and the tramadol and it showed up in my search. I hope people aren't going against their doctors advice a because you are putting the fear of pain medication into readers.
    • The Team April 23, 06:08 Reply
      You have to understand, your medical histories, your weight, your metabolism and all other parameters are not identical to 100% of the population... This choice is may be the best solution for YOUR situation, may be the least dangerous solution compared to another. If your doctor is the best of the whole world you can ask him what exactly the mixing of these drugs do in your body and brain, you will realise that it is not an aspirin and saying publicly that your treatment is adapted to everyone is dangerous.
  3. Helen February 01, 19:17 Reply
    I have been on one, 50 mg of Tramadol for 10 yrs for severe back pain. I now need an antihistamine for constant drainage--going on about a mo. What can I take that's safe? I'm 79 and also suffer from fibromyalgia but take no meds for it. My dr gave me prescription for Hydro-something that is same as Loratab. (Sp?). I didn't get filled. Help?
Leave a Reply